# SDR SWAA2020082009119

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 41,643 hours, 24,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT RH OVERWING AFT INOP.   RELAMPED IAW AMM 33-51-21.
